# SDR FDEA202105121216

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Lower Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE - RIGHT HAND SIDE - PANEL #152KT IS DAMAGED AT THE LOWER EDGE   (MARKED). REPAIRED PANEL AT LOWER EDGE PER SRM 51-43-01 VOL.2
